# SDR DALA12007623209

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 67,579 hours, 30,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE, SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED AFT L ESPU AND FUNCTIONAL CHECK WAS NORMAL.
